# SDR A6WA202104297761

- Difficulty date: April 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R10203
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR AT WS 53-60 INBOARD DOUBLER/ ANGLE HAS CORROSION AROUND UPPER  AND LOWER ELECTRICAL CONNECTOR HOLES.   ***AIRCRAFT REMOVED FROM SERVICE***  FOUND AND BLENDED CORROSION IN 3 PLACES ON LEFT WING REAR SPAR AT WS 53-60 INBOARD  ANGLE. P1) 5.800Ï¿½L X 0.900Ï¿½W X 0.003Ï¿½D  P2) 1.500Ï¿½L X 4.700Ï¿½W X 0.001Ï¿½D    P3) 0.100Ï¿½L X 2.000Ï¿½W X 0.003Ï¿½D. ORIGINAL THICKNESS 0.080Ï¿½. ALL BLENDS WITHIN LIMITS  IAW ASAP EA# AWAC-CRJ257-01613REV IR DATED 4/26/2021
